# SDR SWAA2017041813156

- Difficulty date: April 14, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 30,869 hours, 18,228 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 75184
- Condition: Faulty
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN CABIN DISSIPATED WHEN A/C PACK TEMP TURNED DOWN.  NO ODOR IN COCKPIT.   R&R CABIN AIR RECIRCULATION FAN IAW AMM.
